# SDR UPS97425365

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Nr 1 Pit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, FWD LOWER PIT NR 1 POS SEAT TRACK DAMAGED.  REMOVED OLD SECTION OF SEAT TRACK.  INSTALLED NEW SECTION OF SEAT TRACK FWD LWR PIT NR 1 POS, REF M/M 51-00.
